# SDR CALA2023053101716

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 122,588 hours, 19,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Damaged
- Location: 2a, 4a, 6a, 8 A,
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL EMERGENCY LIGHT CONNECTORS DAMAGE AT 2A, 4A, 6A, 8 A, 2L, 4L, 6L, 8L - ORIGINATED BY EMP V905488 ON HAECO NR 945919 7, EA 4420-03294 REV D OP001. PERFORMED BY EMP V905488, IDT BY TA408 V905449, REPLACED CEILING PANEL EMERGENCY LIGHT CONNECTORS AT 2A 4A 6A 8A 2L 4L 6L 8L AND THE CEILING PANEL EMERGENCY LIGHT INSTALLATION TEST FOUND PASS, PER SWPM 20-61-28 REV 81. AMM 33-51-05-402-024 REV 139.
